Journal article icon

Journal article

The probability of generating a soluble subgroup of a finite group

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/jlms/jdm020

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
Volume:
75
Issue:
2
Pages:
431-446
Publication date:
2007-04-05
DOI:
EISSN:
1469-7750
ISSN:
0024-6107
URN:
uuid:b9e0060f-640c-40f6-ba30-1221b1755031
Source identifiers:
13726
Local pid:
pubs:13726

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP